Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Moving holomorphic disks off analytic subsets
HTML articles powered by AMS MathViewer

by L. A. Campbell, A. Howard and T. Ochiai PDF
Proc. Amer. Math. Soc. 60 (1976), 106-108 Request permission

Abstract:

Holomorphic maps of the unit disk into a complex manifold X, which miss an analytic subset A of codimension $\geqslant 2$, are shown to be dense in all holomorphic maps of the disk into X. This implies that the Kobayashi pseudodistance on $X - A$ is the same as that on X, and thus leads to some new examples of nonhyperbolic manifolds containing no lines.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32H15
  • Retrieve articles in all journals with MSC: 32H15
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 106-108
  • MSC: Primary 32H15
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0425186-0
  • MathSciNet review: 0425186